# SDR UPS07650170

- Difficulty date: July 16, 2007
- Submitted: July 16, 2007
- Operation: Air carrier
- Aircraft: N326UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27752
- Engine: Ge CF680C2B7
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Overtemp
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: E

## Discrepancy

INSPECTION TYPE:ETOP IFSD - LT ENGINE HIGH OIL TEMP IN AMBER A/C IS OOS TAC = 25693; TAT = 5073; ET = 22841; TEC = 6814; TSLV/TSR = 1123.   [07-25-07]   ALL CHECKS FOUND NORMAL. R & R LT ENG EEC PER AMM 72-21-15-4. ACCOMPLISHED LT ENGINE ADJUSTMENT IAW 71-00-00-2.
